RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Finogenko, Ivan Anatolevich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 22

Number of views:
This page:739
Abstract pages:2179
Full texts:781
References:346
Senior Researcher
Doctor of physico-mathematical sciences (2000)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 27.09.1954
E-mail:
Keywords: differential equations with setvalued and discontinuous right-hand side; equations of nonlinear systems of automation with discontinuous controls; mechanical systems with Coulomb's friction; stability of motion.
   
Main publications:
  • Finogenko I. A. Teoremy svedeniya dlya differentsialnykh uravnenii, voznikayuschikh v dinamike sistem s treniem // Differents. uravneniya. 1998. T. 2, # 12. S. 1609–1615.
  • Finogenko I. A. Ob ustoichivosti mnozhestva polozhenii ravnovesiya avtonomnykh sistem // Doklady RAN. 1999. T. 365, # 4. S. 488–491.
  • Finogenko I. A. O pravostoronnikh resheniyakh odnogo klassa lagranzhevykh sistem s razryvnoi pravoi chastyu // Doklady RAN. 2001. T. 379, # 4. S. 486–489.
  • Finogenko I. A. O pravostoronnikh resheniyakh odnogo klassa razryvnykh sistem. I, II // Avtomatika i telemekhanika. 2001. # 9. S. 149–158; # 11. S. 95–108.
  • Matrosov V. M., Finogenko I. A. Analiticheskaya dinamika sistem tverdykh tel s sukhim treniem // Nelineinaya mekhanika. M.: Fizmatlit, 2001. S. 39–61.

http://www.mathnet.ru/eng/person17928
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211387

Publications in Math-Net.Ru
2018
1. I. A. Finogenko, “Method of limiting differential inclusions for nonautonomous discontinuous systems with delay”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:1 (2018),  236–246  mathnet  elib
2017
2. I. A. Finogenko, M. P. D’yakovich, “Method of analysis of hierarchies and construction integrated parameters for multiple systems”, Tambov University Reports. Series: Natural and Technical Sciences, 22:6 (2017),  1335–1340  mathnet
2016
3. I. A. Finogenko, “The invariance principle for nonautonomous differential equations with discontinuous right-hand side”, Sibirsk. Mat. Zh., 57:4 (2016),  913–927  mathnet  elib; Siberian Math. J., 57:4 (2016), 715–725  isi  elib  scopus
2015
4. I. A. Finogenko, “Limiting differential inclusions and the method of Lyapunov’s functions”, The Bulletin of Irkutsk State University. Series Mathematics, 13 (2015),  84–99  mathnet
2014
5. D. Ponomarev, I. Finogenko, “Approximation of Pulse Sliding Modes of Differential Inclu­sions”, The Bulletin of Irkutsk State University. Series Mathematics, 7 (2014),  85–103  mathnet
6. I. A. Finogenko, “Limit differential inclusions and the invariance principle for nonautonomous systems”, Sibirsk. Mat. Zh., 55:2 (2014),  454–471  mathnet  mathscinet; Siberian Math. J., 55:2 (2014), 372–386  isi  scopus
7. I. A. Finogenko, “The invariance principle for nonautonomous functional differential inclusions”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:1 (2014),  271–284  mathnet  mathscinet  elib
2013
8. I. A. Finogenko, D. V. Ponomariov, “On differential inclusions with positional discontinuous and pulse controls”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:1 (2013),  284–299  mathnet  mathscinet  elib
2012
9. I. A. Finogenko, “On attraction and weak attraction for autonomous functional differential inclusions using multiple Lyapunov functionals”, Sibirsk. Mat. Zh., 53:1 (2012),  213–221  mathnet  mathscinet; Siberian Math. J., 53:1 (2012), 174–181  isi  scopus
2010
10. I. A. Finogenko, “On differential equations with discontinuous right hand part”, The Bulletin of Irkutsk State University. Series Mathematics, 3:2 (2010),  88–102  mathnet
11. I. A. Finogenko, “On differential inclusions with additive generalized functions”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:1 (2010),  233–243  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 271, suppl. 1 (2010), S85–S94  isi  scopus
2006
12. I. A. Finogenko, “Unique determination and continuous approximation of differential equations with discontinuous right-hand”, Izv. IMI UdGU, 2006, 3(37),  157–160  mathnet
2005
13. I. A. Finogenko, “On Continuous Approximations and Right-Sided Solutions of Differential Equations with Piecewise Continuous Right-Hand Sides”, Differ. Uravn., 41:5 (2005),  647–655  mathnet  mathscinet; Differ. Equ., 41:5 (2005), 677–686
2003
14. I. A. Finogenko, “On the Right Lipschitz Condition for Differential Equations with Piecewise Continuous Right-Hand Sides”, Differ. Uravn., 39:8 (2003),  1068–1075  mathnet  mathscinet; Differ. Equ., 39:8 (2003), 1124–1131
2001
15. I. A. Finogenko, “On Right-Sided Solutions of a Class of Discontinuous Systems. II”, Avtomat. i Telemekh., 2001, 11,  95–108  mathnet  mathscinet  zmath; Autom. Remote Control, 62:11 (2001), 1844–1856  isi  scopus
16. I. A. Finogenko, “On Right-Side Solution to Discontinuous Systems in a Class. I”, Avtomat. i Telemekh., 2001, 9,  149–158  mathnet  mathscinet  zmath; Autom. Remote Control, 62:9 (2001), 1534–1542  isi  scopus
1998
17. I. A. Finogenko, “Reduction theorems for differential equations that arise in the dynamics of systems with friction”, Differ. Uravn., 34:12 (1998),  1609–1615  mathnet  mathscinet; Differ. Equ., 34:12 (1998), 1613–1619
1996
18. V. M. Matrosov, I. A. Finogenko, “On the theory of differential equations that arise in the dynamics of systems with friction. II”, Differ. Uravn., 32:6 (1996),  769–773  mathnet  mathscinet; Differ. Equ., 32:6 (1996), 776–779
19. V. M. Matrosov, I. A. Finogenko, “On the theory of differential equations that arise in the dynamics of systems with friction. I”, Differ. Uravn., 32:5 (1996),  606–614  mathnet  mathscinet; Differ. Equ., 32:5 (1996), 610–618
20. V. M. Matrosov, I. A. Finogenko, “On the existence of right-sided solutions of the differential equations of the dynamics of mechanical systems with dry friction”, Differ. Uravn., 32:2 (1996),  185–192  mathnet  mathscinet; Differ. Equ., 32:2 (1996), 186–194
1984
21. A. A. Tolstonogov, I. A. Finogenko, “On solutions of a differential inclusion with lower semicontinuous nonconvex right-hand side in a Banach space”, Mat. Sb. (N.S.), 125(167):2(10) (1984),  199–230  mathnet  mathscinet  zmath; Math. USSR-Sb., 53:1 (1986), 203–231
1982
22. I. A. Finogenko, “Solutions of certain functional-differential inclusions in a Banach space”, Differ. Uravn., 18:11 (1982),  2001–2002  mathnet  mathscinet  zmath
1980
23. A. A. Tolstonogov, I. A. Finogenko, “On functional-differential inclusions in a Banach space with a nonconvex right-hand side”, Dokl. Akad. Nauk SSSR, 254:1 (1980),  45–49  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019